Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 143, Number 7
HTML articles powered by AMS MathViewer

Cores for quasiconvex actions
Michah Sageev and Daniel T. Wise PDF
Proc. Amer. Math. Soc. 143 (2015), 2731-2741
A structure theorem for subgroups of $GL_n$ over complete local Noetherian rings with large residual image
Jayanta Manoharmayum PDF
Proc. Amer. Math. Soc. 143 (2015), 2743-2758
Primitivity of prime countable-dimensional regular algebras
Pere Ara and Jason P. Bell PDF
Proc. Amer. Math. Soc. 143 (2015), 2759-2766
Polarization of Koszul cycles with applications to powers of edge ideals of whisker graphs
Jürgen Herzog, Takayuki Hibi and Ayesha Asloob Qureshi PDF
Proc. Amer. Math. Soc. 143 (2015), 2767-2778
Diophantine and cohomological dimensions
Daniel Krashen and Eliyahu Matzri PDF
Proc. Amer. Math. Soc. 143 (2015), 2779-2788
$\Sigma$-pure injectivity and Brown representability
Simion Breaz PDF
Proc. Amer. Math. Soc. 143 (2015), 2789-2794
Zeilberger’s KOH theorem and the strict unimodality of $q$-binomial coefficients
Fabrizio Zanello PDF
Proc. Amer. Math. Soc. 143 (2015), 2795-2799
Categorified invariants and the braid group
John A. Baldwin and J. Elisenda Grigsby PDF
Proc. Amer. Math. Soc. 143 (2015), 2801-2814
The two-point correlation function of the fractional parts of $\sqrt {n}$ is Poisson
Daniel El-Baz, Jens Marklof and Ilya Vinogradov PDF
Proc. Amer. Math. Soc. 143 (2015), 2815-2828
Indivisibility of central values of $L$-functions for modular forms
Masataka Chida PDF
Proc. Amer. Math. Soc. 143 (2015), 2829-2840
Bounded gaps between primes in number fields and function fields
Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson PDF
Proc. Amer. Math. Soc. 143 (2015), 2841-2856
On the hereditary discrepancy of homogeneous arithmetic progressions
Aleksandar Nikolov and Kunal Talwar PDF
Proc. Amer. Math. Soc. 143 (2015), 2857-2863
Splitting of 3-manifolds and rigidity of area-minimising surfaces
Mario Micallef and Vlad Moraru PDF
Proc. Amer. Math. Soc. 143 (2015), 2865-2872
Mahler measure and the WZ algorithm
Jesús Guillera and Mathew Rogers PDF
Proc. Amer. Math. Soc. 143 (2015), 2873-2886
Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations
Hantaek Bae PDF
Proc. Amer. Math. Soc. 143 (2015), 2887-2892
Exponential bases on two dimensional trapezoids
Laura De Carli and Anudeep Kumar PDF
Proc. Amer. Math. Soc. 143 (2015), 2893-2903
Nevanlinna-Pick spaces with hyponormal multiplication operators
Michael Hartz PDF
Proc. Amer. Math. Soc. 143 (2015), 2905-2912
Weak integral conditions for BMO
A. A. Logunov, L. Slavin, D. M. Stolyarov, V. Vasyunin and P. B. Zatitskiy PDF
Proc. Amer. Math. Soc. 143 (2015), 2913-2926
A natural boundary for the dynamical zeta function for commuting group automorphisms
Richard Miles PDF
Proc. Amer. Math. Soc. 143 (2015), 2927-2933
Conformal and cp types of surfaces of class $\mathcal {S}$
Byung-Geun Oh PDF
Proc. Amer. Math. Soc. 143 (2015), 2935-2947
A rigidity theorem for holomorphic disks in Teichmüller space
Hideki Miyachi PDF
Proc. Amer. Math. Soc. 143 (2015), 2949-2957
A characterization for elliptic problems on fractal sets
Giovanni Molica Bisci and Vicenţiu D. Rădulescu PDF
Proc. Amer. Math. Soc. 143 (2015), 2959-2968
On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds
Yuhua Sun PDF
Proc. Amer. Math. Soc. 143 (2015), 2969-2984
On the Leray-Schauder degree of the Toda system on compact surfaces
Andrea Malchiodi and David Ruiz PDF
Proc. Amer. Math. Soc. 143 (2015), 2985-2990
Bowen’s entropy-conjugacy conjecture is true up to finite index
Mike Boyle, Jérôme Buzzi and Kevin McGoff PDF
Proc. Amer. Math. Soc. 143 (2015), 2991-2997
Global solutions to cross diffusion parabolic systems on 2D domains
Dung Le and Vu Thanh Nguyen PDF
Proc. Amer. Math. Soc. 143 (2015), 2999-3010
Quadratic polynomials, multipliers and equidistribution
Xavier Buff and Thomas Gauthier PDF
Proc. Amer. Math. Soc. 143 (2015), 3011-3017
An extension of Wright’s 3/2-theorem for the KPP-Fisher delayed equation
Karel Hasik and Sergei Trofimchuk PDF
Proc. Amer. Math. Soc. 143 (2015), 3019-3027
Multiple periodic solutions for perturbed relativistic pendulum systems
Petru Jebelean, Jean Mawhin and Călin Şerban PDF
Proc. Amer. Math. Soc. 143 (2015), 3029-3039
On the building dimension of closed cones and Almgren’s stratification principle
Andrea Marchese PDF
Proc. Amer. Math. Soc. 143 (2015), 3041-3046
Ideals of operators on $(\oplus \ell ^\infty (n))_{\ell ^1}$
Denny H. Leung PDF
Proc. Amer. Math. Soc. 143 (2015), 3047-3053
A note on bi-linear multipliers
Saurabh Shrivastava PDF
Proc. Amer. Math. Soc. 143 (2015), 3055-3061
Non-hyperbolic minimal sets for tridiagonal competitive-cooperative systems
Chun Fang, Mats Gyllenberg and Yi Wang PDF
Proc. Amer. Math. Soc. 143 (2015), 3063-3074
On the inviscid limit of the Navier-Stokes equations
Peter Constantin, Igor Kukavica and Vlad Vicol PDF
Proc. Amer. Math. Soc. 143 (2015), 3075-3090
Local existence and uniqueness for exterior static vacuum Einstein metrics
Michael T. Anderson PDF
Proc. Amer. Math. Soc. 143 (2015), 3091-3096
On rigidity phenomena of compact surfaces in homogeneous $3$-manifolds
Zejun Hu, Dongliang Lyu and Jing Wang PDF
Proc. Amer. Math. Soc. 143 (2015), 3097-3109
On the Hilbert geometry of products
Constantin Vernicos PDF
Proc. Amer. Math. Soc. 143 (2015), 3111-3121
The optimal fourth moment theorem
Ivan Nourdin and Giovanni Peccati PDF
Proc. Amer. Math. Soc. 143 (2015), 3123-3133
Partial results on the convexity of the Parisi functional with PDE approach
Wei-Kuo Chen PDF
Proc. Amer. Math. Soc. 143 (2015), 3135-3146
Non-zero Lyapunov exponents for some conservative partially hyperbolic systems
Yunhua Zhou PDF
Proc. Amer. Math. Soc. 143 (2015), 3147-3153
Homoclinic orbits for a class of discrete periodic Hamiltonian systems
Qinqin Zhang PDF
Proc. Amer. Math. Soc. 143 (2015), 3155-3163
A counterexample to a conjecture about positive scalar curvature
Daniel Pape and Thomas Schick PDF
Proc. Amer. Math. Soc. 143 (2015), 3165-3168
Strong cylindricality and the monodromy of bundles
Kazuhiro Ichihara, Tsuyoshi Kobayashi and Yo’av Rieck PDF
Proc. Amer. Math. Soc. 143 (2015), 3169-3176
A note on $H_\infty$ structures
Tyler Lawson PDF
Proc. Amer. Math. Soc. 143 (2015), 3177-3181
Realization of an equivariant holomorphic Hermitian line bundle as a Quillen determinant bundle
Indranil Biswas PDF
Proc. Amer. Math. Soc. 143 (2015), 3183-3187